# SDR DALA2025052604002

- Difficulty date: May 24, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 41,094 hours, 21,781 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 UPPER FUSELAGE, FWD ENTRY AREA RIGHT SIDE, FLOOR STRUCTURE SEAT TRACK BETWEEN FR 16 AND FR 20AT Y-1292 WITH CORROSION AT UPPER TRACK SUFARCE AROUND SCREW HOLES. CORRECTIVE ACTION: REPLACED TRACK IAW A319 SRM 51-72-11-911-001. (0984122).
